Abstract

We have found the new eigenmodes, two-variable Hermite polynomials, exist in propagating plane waves in quadratic-index media and that a two-dimensional Talbot effect can be demonstrated with these modes.

© 2004 Optical Society of America

Full Article  |  PDF Article
Related Articles
Eigenmodes of fractional Hankel transform derived by the entangled-state method

Hong-Yi Fan and Hai-Liang Lu
Opt. Lett. 28(9) 680-682 (2003)

Ince–Gaussian modes of the paraxial wave equation and stable resonators

Miguel A. Bandres and Julio C. Gutiérrez-Vega
J. Opt. Soc. Am. A 21(5) 873-880 (2004)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (36)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription